# SDR 95ZZZX1354

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3500T
- Make and model: Cessna 402CESSNA
- Aircraft serial: 4020113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Nlg Brg Block
- Part time: 11,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP, PILOT REPORTED NOSE GEAR LIGHT WENT OUT.  INVESTIGATION REVEALED THE RIB AND FRAME WERE DESTROYED WHERE THE BEARING BLOCK FOR THE NOSE GEAR RETRACTION TORQUE TUBE MEETS WITH THE TRANSMISSION PUSH/PULL TUBE.  THE AIRCRAFT HAS FLOWN APPROXIMATELY 200 HOURS SINCE MAJOR REPAIR WAS DONE DUE TO A NOSE GEAR FAILURE.  FOUND A LOOSE SCREW ON THE LIMIT SWITCH WIRE TERMINAL AND SUSPECT THIS MAY HAVE CAUSED THE GEAR TO GO FAR AND, THUS, BREAK THE STRUCTURE, BUT AT PRESENT, CANNOT BE SURE.
